Hokkaido Mathematical Journal

Ideals of hereditary noetherian prime rings

Hisaaki FUJITA and Kenji NISHIDA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 11, Number 3 (1982), 286-294.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381757806

Digital Object Identifier
doi:10.14492/hokmj/1381757806

Mathematical Reviews number (MathSciNet)
MR680817

Zentralblatt MATH identifier
0497.16003

Citation

FUJITA, Hisaaki; NISHIDA, Kenji. Ideals of hereditary noetherian prime rings. Hokkaido Math. J. 11 (1982), no. 3, 286--294. doi:10.14492/hokmj/1381757806. https://projecteuclid.org/euclid.hokmj/1381757806


Export citation